Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Elementary proof of the Rudin-Carleson and the F. and M. Riesz theorems

Author: Raouf Doss
Journal: Proc. Amer. Math. Soc. 82 (1981), 599-602
MSC: Primary 42A99
MathSciNet review: 614885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A very elementary proof is given of the theorem that on a set of measure zero on $ T$, any continuous function is equal to a continuous function of analytic type. The same elementary method proves that a measure of analytic type is absolutely continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A99

Retrieve articles in all journals with MSC: 42A99

Additional Information

PII: S 0002-9939(1981)0614885-5
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia